Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The radius of univalence of certain analytic functions


Author: S. D. Bernardi
Journal: Proc. Amer. Math. Soc. 24 (1970), 312-318
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9939-1970-0251202-X
MathSciNet review: 0251202
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. D. Bernardi, Special classes of subordinate functions, Duke Math. J. 33 (1966), 55-67. MR 32#5858. MR 0188420 (32:5858)
  • [2] -, Convex and starlike univalent functions, Trans. Amer. Math. Soc. 135 (1969), 429-446. MR 38#1243. MR 0232920 (38:1243)
  • [3] W. Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169-185. MR 14, 966. MR 0054711 (14:966e)
  • [4] R. J. Libera, Some classes of regular univalent functions, Proc. Amer. Math. Soc. 16 (1965), 755-758. MR 31#2389. MR 0178131 (31:2389)
  • [5] A. E. Livingston, On the radius of univalence of certain analytic functions, Proc. Amer. Math. Soc. 17 (1966), 352-357. MR 32#5861. MR 0188423 (32:5861)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0251202-X
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society